MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM DEFAZIO 13.5 TI PECTUS BAR; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM DEFAZIO 13.5 TI PECTUS BAR; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001032347-2020-00126.Medical products: pectus system defazio 13 ti pectus bar, part # pt-2872, lot # 885100, pectus system defazio 13.5 ti pectus bar, part # pt-2873, lot # 885110.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery approximately one year following implantation of two custom pectus bars.The patient was involved in a car accident and the bars needed to be re-positioned.The re-operation was successful and the patient is doing well.No additional patient consequences have been reported.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed as there was a revision surgery.The pectus bars remain implanted and were not returned for investigation.The dhr was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.The most likely underlying cause of this complaint is patient condition.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report.B5 describe event or problem.D10 device availability.G4 date received by manufacturer.G7 type of report.H2 follow up type.H3 device evaluated by manufacturer.H6 method code.H6 results code.H6 conclusions code.H10 additional narratives/data.

Brand Name
PECTUS SYSTEM DEFAZIO 13.5 TI PECTUS BAR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9746479
Report Number0001032347-2020-00127
Device Sequence Number16758460
Product Code HRS
UDI-Device Identifier00841036261443
UDI-Public00841036261443
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-2873
Device Lot Number885110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR